# SDR DLM88010936

- Difficulty date: June 9, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 24,409 hours, 19,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32185831
- Part serial: 2337
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT 31,000 FT RT PACK AIR STUCK IN COLD POSITION, WOULD NOT MOVE.  LEFT PACK SUPPLY PRESS DROPPED TO ZERO MOMENTARILY CAUSING CABIN ALT TO CLIMB.  DESCEND TO 10,000 FT AND IT HAPPENED AGAIN.  ATL MCC 2100Z.  FOUND RT PACK MIX VALVE STICKING.  REPLACED RT PACK TEMP CONTROL VALVE.  RT PACK OPS AND LEAK CHECKS GOOD.
